MAUDE Adverse Event Report: VYAIRE MEDICAL SUPERNO2VA SATELLITE KIT MEDIUM; CARDIOPULMONARY RESUSCITATION AID KIT

VYAIRE MEDICAL SUPERNO2VA SATELLITE KIT MEDIUM; CARDIOPULMONARY RESUSCITATION AID KIT
Model Number SUPERNO2VA SATELLITE KIT MEDIUM
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, vyaire has not received the suspect device/component for evaluation.Investigation is still ongoing.Therefore, no root cause could be determined yet.Any additional information received from the customer will be included in a follow-up report.
 
Event or Problem Description
The customer reported that the superno2va satellite kit experienced oxygen leak where the green o2 connector meets clear tubing during patient use.The customer confirmed no patient harm.

Brand Name
SUPERNO2VA SATELLITE KIT MEDIUM
Common Device Name
CARDIOPULMONARY RESUSCITATION AID KIT
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key9816982
Report Number8030673-2020-00090
Device Sequence Number1212999
Product Code OEV
UDI-Device Identifier10190752145443
UDI-Public(01)10190752145443
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K020281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUPERNO2VA SATELLITE KIT MEDIUM
Device Catalogue NumberSSM-20
Device Lot Number0004106641
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2020
Initial Report FDA Received Date03/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1